Blow by blow account of my findings day 2

Discussion in 'Fibromyalgia Main Forum' started by charlie21, Oct 10, 2006.

  1. charlie21

    charlie21 New Member

    Well I have survived day 2. Not too bad really, have my last pill at bedtime. I am on 0.088 called Mirapexin in the U.K., and Mirapex in the U.S.A. which is a low starting dose to be reviewed in two weeks time. Well did not ache so much today, and muscle spasms reduced I would say by about 50%. Felt calmer for some reason, but very slightly uncoordinated on my feet, and slightly sleepy, but not enough so as to not be able to function. This is my first full day with 3 x a day, and will take my last pill of the day, 3 hours as instructed on the leaflet before I go to bed. The telling will be how well I sleep, and whether I will get the restless legs, when I start to relax. I am feeling very optimistic about this drug at the moment, have felt a bit better day, and considering it is only day 2, I am pleased with the outcome. I will tell you more in day 3. Charlie
  2. mollystwin

    mollystwin New Member

    So far so good!!!
  3. sues1

    sues1 New Member

    that I am following your report with much interest. Almost did not reply, but afraid you'd stop if you did not think others were interested.

    Many times, many of us just "lurk" and absorb.....


    Blessings......Susan
  4. charlie21

    charlie21 New Member

    Thankyou so much for your reply. You will be pleased to know, that by my third tablet in the evening on my first day taking my tablets three times a day at 0.088 mg, my body felt so relaxed, but in a different way than I have experienced before. I fell asleep with such mild muscle spasms and pain, it didn't even bother me. Slept from about 10.15 p.m. and woke up for a matter of seconds at 1.30 a.m., thinking here goes I will be up half the night, the next thing my alarm is going off at 6.45 a.m. Still feel a bit tired, and legs still slightly uncoordinated (mild)(side effects I think), laid in bed for about five minutes, by which time normally I will be able to feel the intensity of the aches increasing the longer I lay there, but all I could feel is my muscles trying to tighten up, but they were not able to do it sufficient enough to cause me any anxiety. I have no stiffness, I am out of bed, just very mild muscle spasms in my arms, and legs yipee!!!!!!!!!!!!!!!!!

    Please bear in mind anyone reading this, that I do also take other medication during the day, which may also help too, but I did not have the relief I am currently experiencing on Mirapexin (U.K.) Mirapex (U.S.A.). I take a betablocker at bedtime for palpitations, and if I have problems sleeping can take diazepam (valium) as and when required. I take 1 tramacet 37.5 (Ultracet) every four hours. Cannot come of the betablocker which I take at bedtime, but will give it a while, and see if I can slowly reduce my tramacet and then come of it, and see if the Mirapexin will work on its own. Glad to share my experience with you, and feeling excited this morning, and going to work with a bit more zest, and lighter in mood. Charlie
  5. 69mach1

    69mach1 New Member

    hope this helps you...i haven't even approached my dr's here at kaiser...hmo...finally get to have some surgery on my tennis elbow and who knows what else is going on w/that...

    jodie
  6. charlie21

    charlie21 New Member

    Hello Hayley. Sorry you are having a rough day. Kind of makes me feel bad bragging about how good I am feeling at the moment. On a positive note though, we all have the opportunity to go to our doctors and request it, but what I would suggest, is that you take a printout for them to read, kind of gives you some backup, for those difficult doctors. Hope your flare doesn't go on too long Hayley. Just to let you know, as I know you have been very interested, I have had my two doses today, and waiting for my evening one, had a good day, on the whole, still wobbly on the legs a bit, but my symptoms were mild. I won't get a true picture until I have been on them for a while, because it could have been a time when I was having a good patch anyway, which is why I am monitoring it, and letting everyone know whether there is something in this drug. Charlie
  7. NyroFan

    NyroFan New Member

    Charlie:

    Good luck with the med, Charlie. I wish you the best and hope you are feeling well soon. Keep us posted.

    nyrofan
  8. webintrig

    webintrig New Member

    I am anixious just like everyone...great to hear so far so good...

    Great ideal about doing this thread...maybe others will do it also when starting on this drug..

    I am so happy for you!!

    Soft hugs,
  9. charlie21

    charlie21 New Member

    I found this paragraph for you on the internet. It could be the Pergolide my be worth a try, but I get the impression that Mirapex is on its way to some other countries.

    Pergolide is registered for use in Australia, but Mirapex (pramipexole dihydrochloride) is not - although its closest equivalent, Sifrol (pramipexole hydrochloride) - is, according to a spokesman for Australia's Therapeutic Goods Administration.

    Hope you find it useful. I have now added day three to my journal if you are interested.

    Pergolide
    About Pergolide

    This belongs to the group of medicines known as dopaminergic drugs.

    Pergolide is used to relieve the symptoms of Parkinson's disease.
    How Parkinson's disease occurs is still unknown, but the result of having it is that there is a reduction in the amount of a chemical messenger in the brain known as dopamine; this lack of dopamine causes the symptoms of parkinsonism such as loss of muscle control and stiffness. Pergolide increases the effects of dopamine, relieving these symptoms.

    Pergolide is available in tablet form.


    It is also sometimes known as: Celance. You may notice the use of any of these names on the packaging of your medicine.

    As your condition improves and your body movements become easier, be careful not to overdo physical activities. Physical activities must be increased gradually to allow your body to adjust to changing balance, circulation and co-ordination. This is especially important in the elderly.
    Can Pergolide cause problems?

    Along with their useful effects all medicines can cause unwanted symptoms. These usually improve as your body adjusts to the new medicine. Speak to your doctor or pharmacist if any of the following symptoms continue or become troublesome.
    Seeing or hearing things that are not real, confusion, dizziness, uncontrollable movements of the body, drowsiness, tummy pain, feeling or being sick, indigestion, double vision, a sore or runny nose, difficulty sleeping, constipation, diarrhoea, a fast or fluttering heartbeat, skin rash, fever (high temperature) or feeling faint.

    Important: If you develop breathing difficulties, breathlessness, a persistent cough, chest pain, abdominal pain or tenderness contact your doctor as soon as possible.

    If you experience any other worrying symptoms, which you think may be due to this medicine, discuss them with your pharmacist or doctor.

    How to store Pergolide

    Keep out of reach of children.
    Store in a cool, dry place, away from direct light and heat.
    Never keep out of date or unwanted medicines. Discard them safely out of the reach of children or take them to your local pharmacist who will dispose of unwanted medicines for you.

    © EMIS and Cegedim Pharmacy Services Ltd 2005 Updated: 26/11/2003

    Comprehensive patient resources are available at www.patient.co.uk


    --------------------------------------------------------------------------------
    [This Message was Edited on 10/11/2006]
  10. charlie21

    charlie21 New Member

    I am glad you are finding it interesting. It is a bit like a big adventure isn't it. Please see my last post for day 3 for the latest update. Fibrohugs Charlie
  11. charlie21

    charlie21 New Member


[ advertisement ]